# SDR DALA2024102310337

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,735 hours, 29,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 3R DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: T/S REF.B757 WDM 25-66-11 FOUND RIGHT GIRT BAR PROX SENSOR S10225 INOP. REPLACED SENSOR REF B757 AMM 25-66. (0618592)
